# SDR DHL9871747C

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING INTERIOR, LOWER FLANGE OF WING RIB CRACKED AT STRINGER 8  ATTACH FASTENER, WS 546.5.  INSTALLED RIB REPAIR PER SRM 57-10-5, 9 BY 3.75, N/R 1236.
